FRED E. KARCH, M.D.
This content is PDF only. Please click on the PDF icon to access.
Several of the benzodiazepines including diazepam (1, 2), chlordiazepoxide (2, 3), and clonazepam (4) have been associated with paradoxical rage reactions, whereas other benzodiazepines seem less likely to cause paradoxical rage (5, 6). Clorazepate dipotassium has only been associated with paradoxical rage after an accidental overdose involving a 7-year-old child (7) and in adults with temporal-lobe epilepsy (8). This report describes a paradoxical rage reaction associated with clorazepate dipotassium in an adult.
A 24-year-old man had been taking diazepam (10 mg) intermittently for mild anxiety related to marital difficulties. He had run out of diazepam several days earlier, and on
KARCH FE. Rage Reaction Associated with Clorazepate Dipotassium. Ann Intern Med. 1979;91:61–62. doi: https://doi.org/10.7326/0003-4819-91-1-61
Download citation file:
Published: Ann Intern Med. 1979;91(1):61-62.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use